Pregnant after using Natpro, but headaches and nausea.

by Vibi
(Norway)

Hi Wray.

I´ve been struggeling with getting pregnant for 1,5 year. I got pregnant after a year. I suffer from chronic migraine. Shortly after discovering that I was pregnant, my migraines got much worse, and I didn´t respond to my medication. I had a miscarriage in week 7. After this my general condition got much worse. Two weeks of extreme nausea after my first period, daily headaches, frequent migraines, depression and fatigue. This was when I discovered this website.
The descripition of estrogen dominance really hit me.This was me!

I started with Natpro cream 2 months ago, and I´ve been much better from all my symptoms. More energy, the anxiety is gone, less headache, less frequent migraines.
I´ve just discovered that I´m pregnant, and unfortunately, the migraines have got worse in a very short time, and I experience nausea. I´m just 5 weeks pregnant.
I´m applying quite a lot of Natpro, and is hoping that this will prevent me from having another miscarriage, and reduce nausea and migraine. I´m not sure how much to apply and what to expect during the pregnancy. How much do I use, and for how long? What about after giving birth?
I´m extited and have faith that Natpro can be the sollution to my problems this time as well!

VB

Comments for Pregnant after using Natpro, but headaches and nausea.

Click here to add your own comments

Jun 20, 2012
Pregnant after using Natpro, but headaches and nausea
by: Wray

Hi VB I'm delighted it's helped you this far, and that you are now pregnant again. But it appears your oestrogen level is very high, which is why you are experiencing the nausea and migraines. I have just done a page on migraines, but it's not up on the site yet. But I have found some interesting things while doing it. They have found that infusing histamine into a vein can provoke a migraine attack. Oestradiol increases mast cell histamine secretion, which is initiated by substance P. Substance P is a pro-inflammatory, nociceptive neuropeptide, see here. Progesterone and it's metabolites are suppressed by substance P, unless sufficient is used. Progesterone also inhibits mast cell secretions, see here. One study says….."Biochemical and genetic evidence suggest central and peripheral roles for estrogen in the pathophysiology of menstrual migraine, with potential interactions with excitatory circuits, including serotonergic components…….. Epidemiological, pathophysiological, and clinical evidence link estrogen to migraine headaches". Substance P is not only a pro-inflammatory neuropeptide, but it causes nausea and vomiting too. The vomiting centre in the brain contains high concentrations of substance P. It coexists with the excitatory neurotransmitter glutamate. It appears that oestrogen works with substance P causing both migraines and nausea. Progesterone and it's metabolite, allopregnanolone, are potent analgesics, anxiolytics and anti-inflammatories. Plus being anti-emetic, but enough has to be used. As a precaution 100-200mg/day should be used, but once nausea or vomiting has started, I've found very large amounts are needed, ie 400-500mg/day. This is 12 to 15ml of cream per day. Once the symptoms have resolved, the amount can be reduced over a number of weeks. Too quickly and symptoms come back. We do have more info about Pregnancy on this page, plus this page here too, which also goes into using progesterone after birth. The pregnancy page also gives info on miscarriages and some of the other problems which can occur. I do hope you carry this child to term, I see no reason why not. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...